RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 41, Number 5  


Science People
Sergei Konstantinovich Korovin (A Tribute in Honor of His Sixtieth Birthday)
S. V. Emel'yanov, V. A. Il'in, N. N. Krasovskii, A. B. Kurzhanskii, E. F. Mishchenko, E. I. Moiseev, Yu. S. Osipov, N. Kh. Rozov, V. A. Sadovnichy, I. V. Gaishun, N. A. Izobov, T. K. Shemjakina
579

Ordinary Differential Equations
Analytic Dependence of the Solution of a Linear Differential Equation on Integrable Coefficients
V. A. Vinokurov
589
Optimal Pursuit with Countably Many Pursuers and One Evader
G. I. Ibragimov
603
Asymptotics of the Spectrum of the Differential Operator $-y"+q(x)y$ with a Boundary Condition at Zero and with Rapidly Growing Potential
A. I. Kozko
611
On the Eigenvalue Distribution and a Bessel Property Criterion for Root Functions of a Differential Operator: II
V. M. Kurbanov
623
Convergence of Biorthogonal Expansions of Functions on an Interval for Higher-Order Differential Operators
I. S. Lomov
632
On Continuous Approximations and Right-Sided Solutions of Differential Equations with Piecewise Continuous Right-Hand Sides
I. A. Finogenko
647
On the General Solution of a Linear $n$th-Order Differential Equation with Constant Bounded Operator Coefficients in a Banach Space
V. I. Fomin
656

Partial Differential Equations
Solvability of an Elliptic Equation with a Gradient Nonlinearity
E. I. Galakhov
661
Time-Nonlocal Problems for Schrödinger Type Equations: I. Problems in Abstract Spaces
D. G. Gordeziani, G. A. Avalishvili
670
Global Solvability Conditions for an Initial-Boundary Value Problem for a Nonlinear Equation of Pseudoparabolic Type
M. O. Korpusov
678
On a Stable Approximation to Boundary Value Problems for Evolution Operator-Differential Equations with Variable Domains
F. E. Lomovtsev
686
On a Differential Equation with a Higher-Order Partial Derivative in Three-Dimensional Space
E. A. Utkina
697

Short Communications
Positive Solutions of Higher-Order Singular Problems
R. P. Agarwal, K. Perera, D. O'Regan
702
Integration of the Equations of an Axisymmetric Typhoon Eye Model
V. K. Andreev, A. A. Rodionov, Yu. V. Shan'ko
706
On Uniqueness Theorems for Nonlocal Boundary Value Problems for the Lavrent'ev–Bitsadze Equation
T. E. Moiseev
710
On a Multidimensional Boundary Value Problem
M. V. Topunov
713
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019